Journal of Accounting Research Vol. 24 No. 2 1986
An Approach to Statistical Inference in Cross-Sectional Models with Security Abnormal Returns As Dependent Variable
Abstract
Stephan E. Sefcik, Rex Thompson, An Approach to Statistical Inference in Cross-Sectional Models with Security Abnormal Returns As Dependent Variable, Journal of Accounting Research, Vol. 24, No. 2 (Autumn, 1986), pp. 316-334
- DOI
- 10.2307/2491136
- Volume
- 24
- Issue
- 2
- Pages
- 316
- Sources
- bibtex:phds-export.bib openalex crossref